# SDR DALA2021032401758

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION ON FRAME 36 RH SIDE AT THE CONNECTION OF THE PRESSURE DECK PANEL TO THE CWB IN HOLE 27 TO INBOARD DIRECTION FROM - Y1523 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER 590132-14AD REV. 0,1,2,3,4 AND ERA 590132-14AD REV. ORIGINAL. (1762999)
